# SDR AALA20120305005

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,244 hours, 11,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Defective
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LHR -  CREW REPORTED LEFT AFT LAVATORY SMOKE ALARM WENT OFF ON DESCENT.  FLIGHT LANDED LHR WITHOUT INCIDENT.  INSPECTED A5 LAVATORY FOR EVIDENCE OF FIRE AND NONE FOUND.  REPLACED LEFT AFT LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
